Journal of the Mathematical Society of Japan

The invariant differential forms on the Teichmüller space under the Fenchel-Nielsen flows

Nariya KAWAZUMI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 44, Number 2 (1992), 217-237.

Dates
First available in Project Euclid: 19 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1227107589

Digital Object Identifier
doi:10.2969/jmsj/04420217

Mathematical Reviews number (MathSciNet)
MR1154841

Zentralblatt MATH identifier
0765.32013

Subjects
Primary: 32G15: Moduli of Riemann surfaces, Teichmüller theory [See also 14H15, 30Fxx]
Secondary: 58A99: None of the above, but in this section

Citation

KAWAZUMI, Nariya. The invariant differential forms on the Teichmüller space under the Fenchel-Nielsen flows. J. Math. Soc. Japan 44 (1992), no. 2, 217--237. doi:10.2969/jmsj/04420217. https://projecteuclid.org/euclid.jmsj/1227107589


Export citation